# SDR QXEA2022122700347

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 69 hours, 52 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FA'S CALLED AND REPORTED A BURNING RUBBER SMELL.  THE SMELL WAS ONLY DETECTED DURING DESCENT AND LANDING.  THE ODOR DECREASED IN INTENSITY AFTER CABIN TEMPERATURE WAS LOWERED FULLY BUT DID NOT DISSAPATE.  ODOR COMPLETELY DISSAPATED AFTER ENGINE SHUT-DOWN.  ODOR IS NOT DETECTED WITH THE APU BLEED AIR. REMOVED FROM SERVICE. PLACED BLEED SYSTEM ON MEL 36-00-00A. RETURNED TO SERVICE.
